Jump to content

Diarrhea anyone? (sorry, not a fun topic)


Recommended Posts

Has anyone been experiencing ongoing diarrhea from tapering or withdrawal?  Does it matter if you dry cut or titrate?  Is dosage timing/amount a factor?

 

Any suggestions? -- I can't afford to have this continue.  No food wants to stay in my system and I'm underweight already.

 

 

Link to comment
Share on other sites

Oh yeah. Definitely happened to me.

 

Take immodium. It works. Take one pill for each episode of the runs (which means diarrhea, not loose stool).

Link to comment
Share on other sites

Make sure you drink lots of fluids, mostly water.  Juice and fruit are to be avoided.  Try eating the BRAT diet (banana, rice, apple sauce, toast).  You could try Culturelle (a probiotic).  Are you taking any other meds now like an antibiotic?  If it persists, you may wish to see your doctor since even with water consumption, one can become dehydrated after a couple days of the runs and become ill.  Do you have any fever?.  Yes, I had it occasionally during my taper, usually when I was taking an antibiotic for a sinus problem.  The probiotic helped, not sure if it would in other cases. Check with your doctor if not sure.

 

Feel better,

 

Vertigo

Link to comment
Share on other sites

I did just start taking a probiotic (Culturelle) yesterday. 

 

If anyone has any other suggestions, I'll take them.  Nothing is staying in my system.

 

I did have several people recommend the BRAT diet so I  might try that. 

 

Any grain products I eat are usually whole grains, which of course have fiber.  Would I be better off with lower fiber (processed) foods for diarrhea?

Link to comment
Share on other sites

×
×
  • Create New...